MathSciNet Relay Station
MathSciNet bibliographic data
MR1979680 93C23 (93B50)
Lian, Feng-Li; Moyne, James; Tilbury, Dawn Modelling and optimal controller design of networked control systems with multiple delays. Internat. J. Control 76 (2003), no. 6, 591–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement